# SDR REXA2013020300087

- Difficulty date: February 1, 2013
- Submitted: February 3, 2013
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 21,222 hours, 18,659 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AT FS 621 CRACKED AT THE LINTEL FITTING LOWER EDGE.  REPAIRED IAW BOMBARDIER REO 601R-53-61-1230.
